# SDR FDEA202109082252

- Difficulty date: September 8, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Duct
- Part number: AIC758217
- Condition: Cracked
- Location: Nr 2 Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENAGE : LEFT #2 ENGINE INTAKE DUCT ABOVE #363PL PANEL EXTERIOR SKIN PANEL   FOUND CRACK . EMPENAGE : LEFT #2 ENGINE INTAKE DUCT ABOVE #363PL PANEL EXTERIOR SKIN PANEL   REPAIR CARRIED OUT AS PER FEDEX EA # 1-5530-T0364301. P 1 . TITLE : STABILIZERS -   VERTICAL STABILIZER - CRACK REPAIR ON LEFT LOWER SKIN PANEL , PYLON CARRY THROUGH   REAR CENTRE TO REAR SPAR . REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 .
